Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acnedefeater

Minocycline, Tazorac and Evoclin have cleared me but marks remain

I have had moderate persistent acne. I have been on Tazorac and Minocycline before.

Currently, I have been on Minocycline, Tazorac and Evoclin for the past 2 months. I have had no new acne at all.

Unfortunately, marks still remain. My skin is a light brown color and it still looks like I have acne when in reality they are just marks.

I plan on using a sunless tanner to help hide the marks and I will remain on the minocycline, taz and evoclin for 2 more months.

Is there anything I can do.

Share this post


Link to post
Share on other sites

Your situation sounds very similar to me. I Had moderate acne, minocycline died it right down but I still had the red marks, which made my face look bad. The acne came back after I stopped Mino and then I went onto accutane. Week 5 of accutane thus far, my red marks look as if they are just starting to fade, my skin looks the best it has been in a long time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×